# SDR AALA20100226TUL08

- Difficulty date: February 18, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 32,194 hours, 13,081 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TIE DOWN CORRODED STATION 787 RIGHT BUTTLINE 14.  REPLACED CARGO TRACK PER SRM 53-00-53-2R3.
